# SDR ASAA2017051020739

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,708 hours, 7,238 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 77-20862 ON NR 2 ENG DURING ACCOMPLISHMENT OF T/C 78273000. BOTTOM LEFT EGT SIGNAL OUT OF RANGE. ECONOMIC FAULT.  ACFT GROUNDED.  PERFORMED NR 2 ENGINE EGT CONNECTOR CLEANING IAW AMM 77-21-00-140-801 AND CHECKED PIN AND SOCKET GRIP FOR NR 2 ENGINE EGT CONNECTORS,  ALL CONNECTORS IN TABLE 2 CLEANED AND CHECKED.  NO DEFECTS NOTED. PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00 - ALL TESTS PASSED.
